Skip to main content

Mean curvature flow of entire graphs in a half-space with a free boundary

Journal Article


Download full-text (Open Access)

Abstract


  • We study the mean curvature flow of graphs with prescribed contact angle on a fixed, smooth hyperplane in Euclidean space. We obtain long time existence and convergence to a self similar solution of the mean curvature flow orthogonal to the fixed hyperplane.

Publication Date


  • 2014

Geographic Focus


Citation


  • Vulcanov, V. (2014). Mean curvature flow of entire graphs in a half-space with a free boundary. Journal für die Reine und Angewandte Mathematik, 2014 (690), 115-131.

Scopus Eid


  • 2-s2.0-84901742529

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=3271&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2262

Has Global Citation Frequency


Number Of Pages


  • 16

Start Page


  • 115

End Page


  • 131

Volume


  • 2014

Issue


  • 690

Place Of Publication


  • Germany

Abstract


  • We study the mean curvature flow of graphs with prescribed contact angle on a fixed, smooth hyperplane in Euclidean space. We obtain long time existence and convergence to a self similar solution of the mean curvature flow orthogonal to the fixed hyperplane.

Publication Date


  • 2014

Geographic Focus


Citation


  • Vulcanov, V. (2014). Mean curvature flow of entire graphs in a half-space with a free boundary. Journal für die Reine und Angewandte Mathematik, 2014 (690), 115-131.

Scopus Eid


  • 2-s2.0-84901742529

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=3271&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2262

Has Global Citation Frequency


Number Of Pages


  • 16

Start Page


  • 115

End Page


  • 131

Volume


  • 2014

Issue


  • 690

Place Of Publication


  • Germany